LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter



Tax deductible

The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.
In the United States, your donations are tax deductible.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » disulfiram

 - UBBFriend: Email this page to someone!    
Author Topic: disulfiram
WilliamHealing0101
Junior Member
Member # 52000

Icon 1 posted      Profile for WilliamHealing0101     Send New Private Message       Edit/Delete Post   Reply With Quote 
I've been taking it for the last a bit over 6 weeks now and have noticed some improvement but not nearly enough as I'd hope. Most worrying is that I've slept entire days and have extreme difficulty in getting up and staying up while taking it and because of this haven't done almost anything during the entire span of treatment.

I don't work which many cannot relate to but I'd really like to start working eventually which makes me wonder if I should continue the treatment or seek another doctor's opinion.

(breaking up the post for easier reading for many here)

[ 09-09-2019, 05:37 PM: Message edited by: Robin123 ]

Posts: 8 | From Houston, TX | Registered: Sep 2019  |  IP: Logged | Report this post to a Moderator
no_lyme_in_florida
LymeNet Contributor
Member # 5537

Icon 1 posted      Profile for no_lyme_in_florida     Send New Private Message       Edit/Delete Post   Reply With Quote 
There is thread on the Medical Questions forum titled "Antabuse" in which this drug, disulfiram, is being discussed presently.

I am taking this drug, though only for a few weeks now, and can relate to your wanting to sleep and being tired.

There is a lot of information in that thread, I would recommend you reading it and the links.

Posts: 179 | From ft. myers, florida | Registered: Apr 2004  |  IP: Logged | Report this post to a Moderator
hopingandpraying
Frequent Contributor (5K+ posts)
Member # 9256

Icon 1 posted      Profile for hopingandpraying     Send New Private Message       Edit/Delete Post   Reply With Quote 
Here is the link for that thread:

http://flash.lymenet.org/scripts/ultimatebb.cgi?ubb=get_topic;f=1;t=137824;p=0

Posts: 8553 | From Illinois | Registered: May 2006  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

© 1993-2019 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3


Home | Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Webmaster